# SDR 95ZZZX6274

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Air Frame
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

FLT 4175 - CREW ABORTED TAKEOFF AFTER ENCOUNTERING A BIRD STRIKE DURING TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT IAW MM 05-00-00.  NO DAMAGE DETECTED.  AIRCRAFT RETURNED TO SERVICE.
